Skip to Main content Skip to Navigation
Journal articles

Uniformly controllable schemes for the wave equation on the unit square

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00482826
Contributor : Catherine Vuillemenot Connect in order to contact the contributor
Submitted on : Tuesday, May 11, 2010 - 3:47:53 PM
Last modification on : Monday, October 11, 2021 - 10:04:09 AM

Identifiers

  • HAL Id : hal-00482826, version 1

Citation

M. Asch, Arnaud Münch. Uniformly controllable schemes for the wave equation on the unit square. Journal of Optimization Theory and Applications, Springer Verlag, 2009, 143 (3), pp.417-438. ⟨hal-00482826⟩

Share

Metrics

Record views

181